# SDR CA980909013

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE CLIMB OUT, WHEN AIR CONDITIONING PACKS TURNED ON, SMOKE PRESENT IN CABIN AND FLIGHT DECK.  PACKS TURNED OFF AND SMOKE DISSIPATED.  AUXILIARY POWER UNIT CHANGED.  PACKS OPERATED NORMALLY.
